# SDR USAAD01052

- Difficulty date: January 14, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N824US
- Make and model: Doug DC-9-82
- Aircraft serial: 49143
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Missing
- Location: Slide Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BWI - THE FORWARD GALLEY SERVICE DOOR EMERGENCY EVACUATION SLIDE MANUAL RELEASE WAS NOT ATTACHED TO THE LANYARD.  MAINTENANCE SECURED THE MANUAL RELEASE.  (M)
